# SDR 29GA2019062100001

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N348AG
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 38,443 hours, 42,469 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT BREAKER L8 POPPED EMERG LIGHT CAB EXT CTL.  RESET L8 BREAKER AND PERFORMED OPS CHECK OF SYSTEM IAW AMM 33-50-00-05, NO DEFECTS NOTED OPS CHECK GOOD.
